A case of colistin-induced fixed drug eruption
Ismail Necati Hakyemez 1 * , Abdulkadir Kucukbayrak, Aslihan Burcu Yikilgan, Elif Sultan Bolac, Nebil Yildiz, Cetin Boran, Hayrettin Akdeniz
More Detail
1 Sevket Yilmaz Education and Research Hospital Department of Infectious Diseases and Clinical Microbiology, Bursa, Turkey
* Corresponding Author

Abstract

Several medicines, especially antimicrobials, play a role in the etiology of fixed drug eruption (FDE). The clinical manifestation is quite typical for a drug-induced reaction. FDE which developed in an 83-year-old male patient who has been administered colistin due to Acinetobacter pneumonia is presented here since it is very rarely seen. Therefore colistin should also be considered in the differential diagnosis of FDE.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.5799/ahinjs.01.2013.03.0306

J Clin Exp Invest, 2013 - Volume 4 Issue 3, pp. 374-376

Publication date: 12 Sep 2013

Article Views: 1338

Article Downloads: 373

Open Access References How to cite this article